# SDR REXA2022061400350

- Difficulty date: May 28, 2023
- Submitted: June 14, 2023
- Operation: Air carrier
- Aircraft: N912XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15144
- Aircraft time: 32,786 hours, 22,511 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC67034094JP2S
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RH FS 280 BEAM IS CORRODED IN SEVERAL AREAS ON THE LOWER SURFACE IN THE RADIUS. BETWEEN RBL 9 AND BL 0.  REMOVED RH FS 280 CROSSBEAM IAW CRJ 900 SRM 51-42-06-001-001-A01, 51-42-13-001-001-A01, AND 51-42-22-001-001-A01. CORRECTIVE ACTION: LOCATED AND DRILLED NEW SERVICEABLE FS 280 R/H CROSSBEAM P/N CC670-34094JP-2S IAW CRJ 900 SRM 51-40-11-001-001-A01. P/N CC670-34094ZJP-2
